MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC SPIRIT SHEATH STYLE 2 POP 32MM 30BX

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC SPIRIT SHEATH STYLE 2 POP 32MM 30BX
Model Number 37303
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes Pain (1994); Skin Discoloration (2074); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient said the adhesive had ¿gone down¿ which caused the externals to come off at night.He also said they came off in the shower, caused pain, made his skin red and blue, and left adhesive on his skin.Per follow up with the customer on (b)(6) 2020, the adhesive was still stuck on the patient again.It was unknown if he received medical intervention.He tried the 32303 samples and liked them.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential failure mode could be ¿too high viscosity¿ with a potential root cause of ¿viscometer failure or mechanical failure¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the patient said the adhesive had ¿gone down¿ which caused the externals to come off at night.He also said they came off in the shower, caused pain, made his skin red and blue, and left adhesive on his skin.Per follow up with the customer on 5feb2020, the adhesive was still stuck on the patient again.It was unknown if he received medical intervention.He tried the 32303 samples and liked them.

Brand Name
ROCHESTER MEC SPIRIT SHEATH STYLE 2 POP 32MM 30BX
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9745370
Report Number1018233-2020-01263
Device Sequence Number3332296
Product Code NNX
UDI-Device Identifier00801741071195
UDI-Public(01)00801741071195
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2024
Device Model Number37303
Device Catalogue Number37303
Device Lot NumberJUDZ0153
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1